Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Bleeding after 9 days from colposcopy and biopsy, blood in toilet. Should I be worried ?

I had a colposcopy and biopsy done 11 days ago and didn t have much bleeding or discharge after. On day 9 however, I started bleeding. Not alot like soaking through pads or anything, but noticeable, like when I go to the bathroom there is blood in the toilet. I ve been bleeding for 3 days now. But I don t have any infection symtoms either, as of now... And today I just saw a few small blood clots in the toilet when I went pee. Should I be worried and calling my doctor? Oh ya but also, I missed one of my birth control pills last week, and now i m thinking is it a messed up period? Help.
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Critical Care Specialist 's  Response
Hi thanks for your question.
Most probable cause of your bleeding is infection at the site of biopsy. I think you have not taken any antibiotic post biopsy procedure
You don't have any other symptom of infection, as infection might be restricted to local site only and in the initial stage.
Missed birth control pill will not cause bleeding
It can result in the failure of contraception.
Hope i answered yoor question.
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor